# SDR CA991007093

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Amd FALCON10
- Engine: Garrtt TFE7312
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 326C321
- Condition: Failed
- Location: Fuselage
- Component: Aviac
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT FAILED TO PRESSURIZE, AIR CONDITIONING VALVE FAILED CLOSED.
